# SDR DALA108686306

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 87,516 hours, 10,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND DOOR 2R EMERGENCY SLIDE LIGHT INOPERATIVE. MX REPLACED THE SLIDE LIGHT ASSY.  OPS CHECK WAS GOOD.
